Hello Dr, I live in Sydney australia and two years ago i had my thyroid removed.
Ever since I have been on Thyroxine 100mg six days a week and non Sundays
Ever since the endocrinologist told me to cut one dose once a week i feel very tired, shortness of breath and a strange feel on my chest like tidiness, is this normal ? To feel like this if i miss one dose?
Not sure how common that is to feel hypothyroid symptoms missing one dose but I feel the difference. I forgot my thyroxine the other day and I knew about it hours later. Sometimes I'll have to take an additional tablet to my daily dose when my breathing issues are bad.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.